# SDR IPXA10559223

- Difficulty date: March 18, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N37101
- Condition: Damaged
- Location: Bs 1919
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  REPAIR VALIDATION EO B757-5100-36448A REQUIRES A PERMANENT SKIN REPAIR TO INNER SKIN DAMAGE AT BS 1919 AT LT ELEVATOR INDEX PLATE.  REPAIRED TAIL CONE INNER SKIN AT BS 1919 AT LT ELEVATOR INDEX PLATE IAW SRM 51-70-10-2R-4 REPAIR 4 AND SRM 51-70-10-2R REPAIR GENERAL.
